MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER LONG N; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER LONG N; HIP COMPONENT
Model Number 26000027
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint will be updated once the investigation is completed.Trends will be evaluated.
 
Event or Problem Description
Allegedly the patient underwent right thr on (b)(6) 2019, revised on (b)(6) 2019 due to cup mal-positioning.The patient dislocated three times following primary surgery.During revision the same cup was repositioned, flat liner replaced with hooded liner, longer head was used and a screw added.Both procedures were performed through posterior approach.

Brand Name
COCR TRANSCEND® FEMORAL HEAD 36MM SLT TAPER LONG N
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key8623390
Report Number3010536692-2019-00767
Device Sequence Number1654702
Product Code JDL
UDI-Device IdentifierM684260000271
UDI-PublicM684260000271
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K004043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number26000027
Device Catalogue Number26000027
Device Lot Number1587915
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/13/2019
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer05/13/2019
Initial Report FDA Received Date05/20/2019
Supplement Report FDA Received Date07/24/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;